# SDR VNAA202411090049

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324283
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R CORRODED BETWEEN FS 319 AND FS 349.   REMOVED AND REPLACED STGR 20R IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-001-A01.
